# SDR AALA201511279002

- Difficulty date: November 26, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 32,590 hours, 14,779 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 16.  FOUND CONNECTOR AT WALL LOOSE, RE-CONNECTED CONNECTOR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
